# SDR 9508066611

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65B8112718
- Condition: Failed
- Location: Te Flaps
- Part time: 48,222 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT, THE OUTBOARD TRAILING EDGE FLAPS WOULD NOT RETRACT PAST 10 DEGREES IN NORMAL OR ALTERNATE POSITION.  CREW FOLLOWED COCKPIT OPERATING MANUAL, DUMPED 58,000 LBS OF FUEL, AND MADE AN UNEVENTFUL LANDING IN NRT.  MAINTENANCE REPLACED SCREW ASSEMBLY AND NR 2 AND NR 7 TRANSMISSIONS.  PERFORMED SYSTEM OPERATION AND CHECK WAS NORMAL.
